Equate Nighttime Sleep-Aid Relief Caplets, Diphenhydramine HCl 25mg, 365 Count
Equate NightTime Sleep-Aid Caplets will help you fall asleep fast. Nighttime sleep aids are useful for treating occasional sleeplessness and reduce the time needed to fall asleep. Taking your dosage at bedtime or as directed by a doctor, allows you to peacefully drift off to sleep. Our nighttime sleep aid has a non-habit forming formula, making it suitable for use without worry of dependency or addiction.
Active Ingredients: Diphenhydramine HCl 25 mg. Inactive Ingredients: Corn Starch, D&C Red #27 Aluminum Lake, Dibasic Calcium Phosphate, FD&C Blue #2 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Talc, Titanium Dioxide
Directions? do not take more than directed? adults and children 12 years and over: take 2 caplets (50 mg) at bedtime if needed, or as directed by a doctor
Pills per Container: 365 Caplets
Serving Side: 2 Caplets
Age Group: Adult and Children 12 Years and Up